# SDR CA060504006

- Difficulty date: May 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,634 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 11561010325
- Condition: Worn
- Location: Elevator
- Part time: 176 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING THE ELEVATOR SYSTEM FOR FREEDOM OF MOVEMENT, EXCESSIVE PLAY WAS NOTICED IN THE LEFT ELEVATOR.  THE PLAY WAS ISOLATED TO THE ELEVATOR TORQUE TUBE FITTING.  THE TORQUE TUBE WAS REPLACED WITH A NEW ASSEMBLY. THE TORQUE TUBE WAS INSPECTED AND FOUND TO HAVE OVER-SIZED TAPER PINS INSTALLED FROM THE MANUFACTURE.
